# SDR UALA2010120104416

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 38,706 hours, 10,089 cycles
- Engine: Pwa PW4056
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 106096609
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG, DURING 'A' CK IGNITER REPLACED, FOUND CARBON TRACKING ON BOTH END OF BOTH CABLES (EARLY SIGNS OF DEGRADATION).  REPLACED BOTH NR 1 ENG IGNITER CABLES.
